# SDR 9620409933

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 6 INCH CRACK IN THE HORIZONTAL PRESSURE PANEL AT FS 83 AT THE LEFT VERTICAL FRAME ATTACH POINT.  REPAIRED THE PANEL (P/N 9910073-3) PER EA 99-111213.
